question-icon

Suggest treatment for headaches

default
Posted on Wed, 9 Jul 2014
Question: i am having headache after having tazzle 20...how long would it last ..plz suggest some remedy
doctor
Answered by Dr. Shruti Rijhwani (1 hour later)
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that tadalafil is known for causing headaches and it is one of the most common side effects of this drug . Although headache often resolves even without treatment . Paracetamol can be taken every eight hours to prevent headache recurrence if there is no associated contraindication , if it is still not controlled you can consult your prescribing doctor for reducing the dose of this drug or considering an alternative for the same .

Also keep yourself hydrated all the time . Also you can have caffeinated drinks like coffee which are also helpful for some people .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Shruti Rijhwani (13 hours later)
thanks for your expert comments. Can you suggest any other medicine which contains tadalafil with least of side effects. My doctor has suggested me to take Tazzle 10 instead of Tazzle 20 but if you have any other option then please let me know.
doctor
Answered by Dr. Shruti Rijhwani (2 hours later)
Brief Answer:
Follows

Detailed Answer:
Dear sir,

Your doctor has reduced the dose of tadlafil which was the right thing to do . I think we should wait for the response .

Other medicines can be sildenafil but the side effects are same , it just depends which medicine will suit you .

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shruti Rijhwani (21 hours later)
please suggest one medicine having sildenafil. Thanks
doctor
Answered by Dr. Shruti Rijhwani (8 hours later)
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thanks for reverting back.

You can get it by the names of ASSURANS or CAVERTA .

Dr. Shruti

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for headaches

Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that tadalafil is known for causing headaches and it is one of the most common side effects of this drug . Although headache often resolves even without treatment . Paracetamol can be taken every eight hours to prevent headache recurrence if there is no associated contraindication , if it is still not controlled you can consult your prescribing doctor for reducing the dose of this drug or considering an alternative for the same . Also keep yourself hydrated all the time . Also you can have caffeinated drinks like coffee which are also helpful for some people . Take care. Dr. Shruti